# SDR DALA14011043771

- Difficulty date: February 15, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 40,245 hours, 14,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD GALLEY BS 328 FLOORBEAM, RBL 14 - 32 FASTENER HOLES HAVE CORROSION UPPER SURFACE.  MAINTENANCE REPAIRED AREA WITH STRAP AND 1 ANGLE ALL IAW SRM 53-10-51, REPAIR 11 AND REPAIR 8.
